# SDR DALA2021112907296

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 62,954 hours, 27,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2030715) DURING INSPECTION CRACK OF 0.2IN OF LENGTH AT 03:00 HRS O?CLOCK POSITION WAS FOUND ON RH FUSELAGE SKIN AT FRAME STATION 540. FUSELAGE SKIN AT FRAME STA 540, IN REF. 5331-01278-01B, STEP 6 WAS REPAIRED PER ERA 595574-14AD.
